MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; .062IN X 3IN OLIVE WIRE, ARSENAL ANKLE

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; .062IN X 3IN OLIVE WIRE, ARSENAL ANKLE
Catalog Number 340-60-005
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - it was reported that a piece of wire was left in the patient, it was part of a disposable product from enovis that the doctor was using for the case.
 
Additional Manufacturer Narrative
See d4 lot number, h6, h10 and h11 similar report number 3007420745-2025-00003 involved an arsenal threaded olive wire breaking.In both complaints, the broken piece of olive wire was left in the patient, and the surgery was completed successfully.Although the threaded portions of pn 330-60-005 and pn 340-60-005 are different, the design is similar such that the skus are comparable for complaint investigation purposes.Per 7000.010, complaints which are similar in sku, failure mode, and usage to a complaint that has already been investigated do not need to be investigated.The threading near the tip of the k-wire can act as a stress concentrator and lead to fracture under excessive torque.This may have contributed to device breakage, and this issue may be reduced when using the arsenal smooth olive wire, pn 330-60-006, which the complainant requested.The field will continue to be monitored for broken arsenal threaded olive wire complaints.

Brand Name
STABILIZATION
Common Device Name
.062IN X 3IN OLIVE WIRE, ARSENAL ANKLE
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key22987259
Report Number3007420745-2025-00011
Device Sequence Number9429860
Product Code HWC
UDI-Device Identifier00810028391727
UDI-Public00810028391727
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D470330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number340-60-005
Device Lot NumberNX3RZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date09/06/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale